MathSciNet Relay Station
MathSciNet bibliographic data
MR1284651 60G18 (60E07 60G60)
Kokoszka, Piotr S.; Taqqu, Murad S. New classes of self-similar symmetric stable random fields. J. Theoret. Probab. 7 (1994), no. 3, 527–549.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement